# SDR CA991209051

- Difficulty date: November 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech E18S-9700
- Engine: Pwa R985AN14B
- Propeller: Hamstd 22D30
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Stud
- Part number: 12081
- Condition: Broken
- Location: Nr 3 Cylinder
- Component: Pwa, R985AN14B
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) NR 3 CYLINDER FLANGE STUDS BROKEN.
